# SDR HEEA082626

- Difficulty date: December 11, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N5031U
- Make and model: Bolkms BO105S
- Aircraft serial: S678
- Aircraft time: 7,811 hours
- System (JASC): 7923 · Engine Oil Shutoff Valve
- Part: Valve
- Part number: 209072433101
- Part serial: 0202
- Condition: Malfunctioned
- Location: Oil Shutoff
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OIL SHUTOFF VALVE POPS CIRCUIT BREAKER. TO BE SENT TO VENDOR FOR REPAIR.
